Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 2, Pages 209-233
http://dx.doi.org/10.1155/S0161171289000268

Products of stochastic matrices and applications

Department of Statistics, The University of Melbourne, Parkville 3052, Victoria, Australia

Received 20 November 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Harry Cohn, “Products of stochastic matrices and applications,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 209-233, 1989. https://doi.org/10.1155/S0161171289000268.